# SDR DALA13013760953

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Lack Of Lube
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE CAM BASE MECHANISM WAS DETERMINED TO BE WORN.  CHECKED BEARING, ROLLERS, CAM RAMPS.  MINIMUM WEAR NOTED.  LUBRICATED CAM MECHANISM.  CHECKED TORQUE ON CAM ASSY AMM 53-53-02 AND AMDS 5330-01077-0101 STEP 7.
